# SDR DALA2025050903610

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 37,313 hours, 14,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7155545) #1 SIDE OVERWING INTERIOR EMERGENCY LIGHTS INOP. REMOVED AND REPLACED DEFECTIVE BATTERY PACK. INSTALLATION AND OPS CHECK GOOD IAW THE B737 AMM 35-31-06.
